# SDR JR2R202004282298

- Difficulty date: April 28, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 13,994 hours, 8,198 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 17034950021
- Condition: Cracked
- Location: Zone 400
- Part time: 13,994 hours, 8,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 419NR IS CRACKED AROUND FASTENER HOLES.
